×

zbMATH — the first resource for mathematics

On recent developments in the theory of abstract differential equations with fractional derivatives. (English) Zbl 1229.34004
From the authors’ abstract: This note is motivated from some recent papers treating the problem of the existence of a solution for abstract differential equations with fractional derivatives. We show that the existence results in a lot of papers are incorrect since the considered variation of constant formula is not appropriate. In this note, we also consider a different approach to treat a general class of abstract fractional differential equations.

MSC:
34A08 Fractional ordinary differential equations
34K30 Functional-differential equations in abstract spaces
34G20 Nonlinear differential equations in abstract spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Agarwal, Ravi P.; Belmekki, Mohammed; Benchohra, Mouffak, A survey on semilinear differential equations and inclusions involving riemann – liouville fractional derivative, Adv. difference equ., 47, (2009), Art. ID 981728 · Zbl 1182.34103
[2] Belmekki, M.; Benchohra, M., Existence results for fractional order semilinear functional differential equations with nondense domain, Nonlinear anal., 72, 2, 925-932, (2010) · Zbl 1179.26018
[3] Darwish, M.A.; Henderson, J.; Ntouyas, S.K., Fractional order semilinear mixed type functional differential equations and inclusions, Nonlinear stud., 16, 2, 197-219, (2009) · Zbl 1181.34081
[4] Hu, L.; Ren, Y.; Sakthivel, R., Existence and uniqueness of mild solutions for semilinear integro – differential equations of fractional order with nonlocal initial conditions and delays, Semigroup forum, 79, 3, 507-514, (2009) · Zbl 1184.45006
[5] Jaradat, Omar K.; Al-Omari, Ahmad; Momani, Shaher, Existence of the mild solution for fractional semilinear initial value problems, Nonlinear anal., 69, 9, 3153-3159, (2008) · Zbl 1160.34300
[6] Mophou, Gisèle M.; N’Guérékata, Gaston M., Mild solutions for semilinear fractional differential equations, Electron. J. differential equations, 21, 9, (2009) · Zbl 1179.34002
[7] Mophou, Gisèle M.; N’Guérékata, Gaston M., Existence of the mild solution for some fractional differential equations with nonlocal conditions, Semigroup forum, 79, 315-322, (2009) · Zbl 1180.34006
[8] Mophou, G.M., Existence and uniqueness of mild solutions to impulsive fractional differential equations, Nonlinear anal., 72, 3-4, 1604-1615, (2010) · Zbl 1187.34108
[9] Mophou, Gisèle M., Existence and uniqueness of mild solutions to impulsive fractional differential equations, Nonlinear anal., 72, 3-4, 1604-1615, (2010) · Zbl 1187.34108
[10] Muslim, M., Existence and approximation of solutions to fractional differential equations, Math. comput. modelling, 49, 5-6, 1164-1172, (2009) · Zbl 1165.34304
[11] Pandey, D.N.; Ujlayan, A.; Bahuguna, D., On a solution to fractional order integrodifferential equations with analytic semigroups, Nonlinear anal., 71, 9, 3690-3698, (2009) · Zbl 1201.45013
[12] Rashid, M.H.M.; El-Qaderi, Y., Semilinear fractional integro-differential equations with compact semigroup, Nonlinear anal., 71, 12, 6276-6282, (2009) · Zbl 1184.45007
[13] Tai, Z.; Wang, X., Controllability of fractional-order impulsive neutral functional infinite delay integrodifferential systems in Banach spaces, Appl. math. lett., 22, 11, 1760-1765, (2009) · Zbl 1181.34078
[14] Prüss, Jan, ()
[15] Martin, R.H., Nonlinear operators and differential equations in Banach spaces, (1987), Robert E. Krieger Publ. Co. Florida
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.